EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 139, issue C, 2018

Some new results on Triple designs pp. 1-9 Downloads
Hongyi Li and Hong Qin
The joint distribution of the sum and the maximum of heterogeneous exponential random variables pp. 10-19 Downloads
Marek Arendarczyk, Tomasz. J. Kozubowski and Anna K. Panorska
A dynamic Markov regime-switching GARCH model and its cumulative impulse response function pp. 20-30 Downloads
Yujin Kim and Eunju Hwang
Large deviation principle for the maximal positions in critical branching random walks with small drifts pp. 31-39 Downloads
Hongyan Sun and Lin Zhang
Classification with incomplete functional covariates pp. 40-46 Downloads
Majid Mojirsheibani and Crystal Shaw
On cumulative residual entropy of progressively censored order statistics pp. 47-52 Downloads
Z.A. Abo-Eleneen, B. Almohaimeed and H.K.T. Ng
The Lambert W function, Nuttall’s integral, and the Lambert law pp. 53-60 Downloads
Anthony G. Pakes
Testing equivalence to families of multinomial distributions with application to the independence model pp. 61-66 Downloads
Vladimir Ostrovski
An elementary analysis of the probability that a binomial random variable exceeds its expectation pp. 67-74 Downloads
Benjamin Doerr
Transportation inequalities for stochastic heat equations pp. 75-83 Downloads
Brahim Boufoussi and Salah Hajji
On the regularity of weak solutions to space–time fractional stochastic heat equations pp. 84-89 Downloads
Guang-an Zou, Guangying Lv and Jiang-Lun Wu
On a new class of sufficient dimension reduction estimators pp. 90-94 Downloads
Yuexiao Dong and Yongxu Zhang
Glivenko–Cantelli Theorem for the kernel error distribution estimator in the first-order autoregressive model pp. 95-102 Downloads
Fuxia Cheng
Nonparametric recursive method for kernel-type function estimators for spatial data pp. 103-114 Downloads
Salim Bouzebda and Yousri Slaoui
Singular integrals of stable subordinator pp. 115-118 Downloads
Lihu Xu
The distance between a naive cumulative estimator and its least concave majorant pp. 119-128 Downloads
Hendrik P. Lopuhaä and Eni Musta
On optimal stopping and free boundary problems under ambiguity pp. 129-134 Downloads
Guoqing Zhao, Kun Zhai and Gaofeng Zong
On the non-monotonic analogue of a class based on the hazard rate order pp. 135-140 Downloads
Priyanka Majumder and Murari Mitra
On limit distributions of estimators in irregular statistical models and a new representation of fractional Brownian motion pp. 141-151 Downloads
Nino E. Kordzakhia, Yury A. Kutoyants, Alexander A. Novikov and Lin-Yee Hin
Robust discrete-state-feedback stabilization of hybrid stochastic systems with time-varying delay based on Razumikhin technique pp. 152-161 Downloads
Yuyuan Li, Jianqiu Lu, Chunhai Kou, Xuerong Mao and Jiafeng Pan

Volume 138, issue C, 2018

Universality in the fluctuation of eigenvalues of random circulant matrices pp. 1-8 Downloads
Kartick Adhikari and Koushik Saha
Optimal bandwidth selection in kernel density estimation for continuous time dependent processes pp. 9-19 Downloads
Khadijetou El Heda and Djamal Louani
Moderate deviation principle in nonlinear bifurcating autoregressive models pp. 20-26 Downloads
S. Valère Bitseki Penda and Adélaïde Olivier
A note on a network model with degree heterogeneity and homophily pp. 27-30 Downloads
Liju Su, Xiaodi Qian and Ting Yan
Brillinger-mixing point processes need not to be ergodic pp. 31-35 Downloads
Lothar Heinrich
The moments of a diffusion process pp. 36-41 Downloads
Youngyun Yun
A note on joint functional convergence of partial sum and maxima for linear processes pp. 42-46 Downloads
Danijel Krizmanić
Large deviations for some logarithmic means in the case of random variables with thin tails pp. 47-56 Downloads
Rita Giuliano and Claudio Macci
A supplement on CLT for LSS under a large dimensional generalized spiked covariance model pp. 57-65 Downloads
Jiaqi Chen, Yangchun Zhang, Weiming Li and Boping Tian
Two-side exit problems for taxed Lévy risk process involving the general draw-down time pp. 66-74 Downloads
Wenyuan Wang and Ruixing Ming
On the utility of asymptotic bandwidth selectors for spatially adaptive kernel density estimation pp. 75-81 Downloads
Tilman M. Davies, Claire R. Flynn and Martin L. Hazelton
A note on extending the alias length pattern pp. 82-89 Downloads
Qi Zhou, Bing Guo and Shengli Zhao
A weighted M-estimator for linear regression models with randomly truncated data pp. 90-94 Downloads
Jiang Du, Zhongzhan Zhang and Tianfa Xie
Subsampling based inference for U statistics under thick tails using self-normalization pp. 95-103 Downloads
Willa W. Chen and Rohit S. Deo
On complete moment convergence for CAANA random vectors in Hilbert spaces pp. 104-110 Downloads
Mi-Hwa Ko
Scoring rules for statistical models on spheres pp. 111-115 Downloads
Yuya Takasu, Keisuke Yano and Fumiyasu Komaki
Option pricing in a regime switching stochastic volatility model pp. 116-126 Downloads
Arunangshu Biswas, Anindya Goswami and Ludger Overbeck
A note on exponential stability of non-autonomous linear stochastic differential delay equations driven by a fractional Brownian motion with Hurst index >12 pp. 127-136 Downloads
Phan Thanh Hong and Cao Tan Binh
Application of the von Mises–Fisher distribution to Random Walk on Spheres method for solving high-dimensional diffusion–advection–reaction equations pp. 137-142 Downloads
Karl K. Sabelfeld
On the large deviation principle for maximum likelihood estimator of α-Brownian bridge pp. 143-150 Downloads
Shoujiang Zhao, Qiaojing Liu and Ting Chen
On limiting theorems for conditional causation probabilities of multiple-run-rules pp. 151-156 Downloads
Hsing-Ming Chang, Yung-Ming Chang, Winnie H.W. Fu and Wan-Chen Lee
A new result on lifetime estimation based on skew-Wiener degradation model pp. 157-164 Downloads
Donghui Pan, Jia-Bao Liu and Wenzhi Yang
Optimal weighting schemes for longitudinal and functional data pp. 165-170 Downloads
Xiaoke Zhang and Jane-Ling Wang
On quantitative bounds in the mean martingale central limit theorem pp. 171-176 Downloads
Adrian Röllin
On covariance functions with slowly or regularly varying modulo of continuity pp. 177-182 Downloads
J.M.P. Albin
Lower bounds in estimation at a point under multi-index constraint pp. 183-189 Downloads
Nora Serdyukova

Volume 137, issue C, 2018

On the partial identification of a new causal measure for ordinal outcomes pp. 1-7 Downloads
Jiannan Lu
Testing convexity of a discrete distribution pp. 8-13 Downloads
Fadoua Balabdaoui, Cécile Durot and Babagnidé François Koladjo
Asymptotic normality of the trace for a class of distributions on orthogonal matrices pp. 14-18 Downloads
Amir Sepehri
Generalizations of maximal inequalities to arbitrary selection rules pp. 19-25 Downloads
Jiantao Jiao, Yanjun Han and Tsachy Weissman
Uniform minimum moment aberration designs pp. 26-33 Downloads
Xue Yang, Gui-Jun Yang and Ya-Juan Su
Functional law of the iterated logarithm for partial sum processes of non-negative valued iid random variables belonging to the domain of partial attraction of a semi-stable law pp. 34-39 Downloads
R. Vasudeva
Signed rank based empirical likelihood for the symmetric location model pp. 40-45 Downloads
Xiaojie Du and Anton Schick
Martingale transforms between Hardy–Lorentz spaces pp. 46-53 Downloads
Min He and Lin Yu
Convergence in total variation distance for (in)homogeneous Markov processes pp. 54-62 Downloads
Yong-Hua Mao, Liping Xu, Ming Zhang and Yu-Hui Zhang
Reaching goals under ambiguity: Continuous-time optimal portfolio selection pp. 63-69 Downloads
Shaolin Ji and Xiaomin Shi
Optimal switching problem and related system of BSDEs with left-Lipschitz coefficients and mixed reflections pp. 70-78 Downloads
Soufiane Aazizi, Tarik El Mellali, Imade Fakhouri and Youssef Ouknine
Quenched phantom distribution functions for Markov chains pp. 79-83 Downloads
Adam Jakubowski and Patryk Truszczyński
Lower bounds for the rate of convergence for continuous-time inhomogeneous Markov chains with a finite state space pp. 84-90 Downloads
A.I. Zeifman, V.Yu. Korolev, Ya.A. Satin and K.M. Kiseleva
On relative log-concavity and stochastic comparisons pp. 91-98 Downloads
Rui Fang and Weiyong Ding
Optimal contracts under competition when uncertainty from adverse selection and moral hazard are present pp. 99-104 Downloads
N. Packham
Remarks for the singular multivariate skew-normal distribution and its quadratic forms pp. 105-112 Downloads
Baokun Li, Weizhong Tian and Tonghui Wang
On the existence of optimal controls for backward stochastic partial differential equations pp. 113-123 Downloads
Qingxin Meng, Yang Shen and Peng Shi
On the maxima and minima of complete and incomplete samples from nonstationary random fields pp. 124-134 Downloads
Zacarias Panga and Luísa Pereira
Computing optimal experimental designs with respect to a compound Bayes risk criterion pp. 135-141 Downloads
Radoslav Harman and Maryna Prus
New and refined bounds for expected maxima of fractional Brownian motion pp. 142-147 Downloads
Konstantin Borovkov, Yuliya Mishura, Alexander Novikov and Mikhail Zhitlukhin
Simultaneous variable weighting and determining the number of clusters—A weighted Gaussian means algorithm pp. 148-156 Downloads
Saptarshi Chakraborty and Swagatam Das
Dividend barrier strategy: Proceed with caution pp. 157-164 Downloads
Kristina P. Sendova, Chen Yang and Ruixi Zhang
Bismut formula for a stochastic heat equation with fractional noise pp. 165-172 Downloads
Litan Yan and Xiuwei Yin
Uniform in bandwidth consistency of nonparametric regression based on copula representation pp. 173-182 Downloads
Salim Bouzebda, Issam Elhattab and Cheikh Tidiane Seck
Malliavin differentiability of indicator functions on canonical Lévy spaces pp. 183-190 Downloads
Ryoichi Suzuki
Convergence of series of strongly integrable random variables and applications pp. 191-200 Downloads
Fakhreddine Boukhari and Dounyazed Malti
Optimal designs for multi-factor nonlinear models based on the second-order least squares estimator pp. 201-208 Downloads
Lei He
On information-based residual lifetime in survival models with delayed failures pp. 209-216 Downloads
Ji Hwan Cha and Maxim Finkelstein
Laplace symbols and invariant distributions pp. 217-223 Downloads
Anita Behme and Alexander Schnurr
On the asymptotic variance of reversible Markov chain without cycles pp. 224-228 Downloads
Chi-Hao Wu and Ting-Li Chen
Gram–Charlier-like expansions of power-raised hyperbolic secant laws pp. 229-234 Downloads
Mario Faliva, Piero Quatto and Maria Zoia
Intermittency of trawl processes pp. 235-242 Downloads
Danijel Grahovac, Nikolai N. Leonenko and Murad S. Taqqu
Standardizing densities on Gaussian spaces pp. 243-250 Downloads
Alberto Lanconelli
Analysis of the Pólya-Gamma block Gibbs sampler for Bayesian logistic linear mixed models pp. 251-256 Downloads
Xin Wang and Vivekananda Roy
Optimal allocation of clusters in cohort stepped wedge designs pp. 257-263 Downloads
Fan Li, Elizabeth L. Turner and John S. Preisser
Preservation of DMRL and IMRL aging classes under the formation of order statistics and coherent systems pp. 264-268 Downloads
Jorge Navarro
Marcinkiewicz’s strong law of large numbers for nonlinear expectations pp. 269-276 Downloads
Lixin Zhang and Jinghang Lin
Remarks on compositions of some random integral mappings pp. 277-282 Downloads
Zbigniew J. Jurek
Second order optimal approximation in a particular exponential family under asymmetric LINEX loss pp. 283-291 Downloads
Leng-Cheng Hwang
Objective Bayesian inference for the intraclass correlation coefficient in linear models pp. 292-296 Downloads
Duo Zhang and Min Wang
Stein’s lemma for truncated elliptical random vectors pp. 297-303 Downloads
Tomer Shushi
Expectile regression for analyzing heteroscedasticity in high dimension pp. 304-311 Downloads
Jun Zhao, Yingyu Chen and Yi Zhang
Truncated fractional moments of stable laws pp. 312-318 Downloads
John P. Nolan
Reduction functions for the variance function of one-parameter natural exponential family pp. 319-325 Downloads
Xiongzhi Chen
A generic approach to nonparametric function estimation with mixed data pp. 326-330 Downloads
Thomas Nagler
On the existence of some skew-Gaussian random field models pp. 331-335 Downloads
Behzad Mahmoudian
Chunked-and-averaged estimators for vector parameters pp. 336-342 Downloads
Hien D. Nguyen and Geoffrey J. McLachlan
A-optimal completely randomized designs for incomplete factorial structures with three factors pp. 343-348 Downloads
Shyamsundar Parui, Rajender Parsad and B.N. Mandal
Strong laws of large numbers for pairwise quadrant dependent random variables pp. 349-358 Downloads
João Lita da Silva
Page updated 2021-07-24